# SDR QXEA2013021900414

- Difficulty date: February 19, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLES OF MATING SURFACE ON PANEL 522BT.  REMOVED CORROSION AND ALODINED MIN THICKNESS REMAINING .217, PANEL IS WITHIN LIMITS IAW SRM 57-10-35-02-02, REV 12. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1, REV 7.  APPLIED ALODINE AND PRIMED REWORKED AREAS IAW SRM REV 12 57-10-35-02-02. COMPLIED WITH STEP 7 OF SRM 57-10-35-02-02, REV 12.
